advertisement
Question
Posted by: jj | 2004/11/03

bleeding wen pill not taken

i've been on triphasil for 7 years due to my irregular periods.what i have noticed that if i skip a couple of days i start bleeding.clinic wants to put me on the injection but i'm not comfortable with that.is the bleeding a sign of
infertility?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The bleeding is not a sign of infertilit, it is due to your skipping the Pill. This results in a drop in hormone levels and you then bleed. If you are not able to take the Pill regularly every day, this will continue and perhaps you will need to consider an alternative.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement